×

Found 700 Documents (Results 1–100)

Asymptotic behavior of point processes of exceeding the high levels of Gaussian stationary sequence. (English. Russian original) Zbl 07854927

Mosc. Univ. Math. Bull. 78, No. 6, 291-297 (2023); translation from Vestn. Mosk. Univ., Ser. I 78, No. 6, 36-42 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On spectral properties of stationary random processes connected by a special random time change. (English. Russian original) Zbl 1515.60085

J. Math. Sci., New York 273, No. 5, 871-883 (2023); translation from Zap. Nauchn. Semin. POMI 501, 315-334 (2021).
MSC:  60G10 60G55 60G22
PDFBibTeX XMLCite
Full Text: DOI

Simulation of stochastic processes with given reliability and accuracy. (English) Zbl 1515.60084

Moklyachuk, Mikhail (ed.), Stochastic processes. Fundamentals and emerging applications. New York, NY: Nova Science Publishers. Math. Res. Dev., 415-452 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Estimation of multidimensional stationary stochastic sequences from observations in special sets of points. (English) Zbl 1515.60083

Moklyachuk, Mikhail (ed.), Stochastic processes. Fundamentals and emerging applications. New York, NY: Nova Science Publishers. Math. Res. Dev., 249-307 (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Estimation problems for periodically correlated stochastic sequences with missed observations. (English) Zbl 07713449

Moklyachuk, Mikhail (ed.), Stochastic processes. Fundamentals and emerging applications. New York, NY: Nova Science Publishers. Math. Res. Dev., 111-162 (2022).
MSC:  62M20 62P20 93E10
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotic normality conditions for the number of repetitions in a stationary random sequence. (English. Russian original) Zbl 07656122

Discrete Math. Appl. 32, No. 6, 391-401 (2022); translation from Diskretn. Mat. 33, No. 3, 64-78 (2021).
MSC:  62-XX 60-XX
PDFBibTeX XMLCite
Full Text: DOI

Analysis of a discrete model of an adaptive control system for conflicting nonhomogeneous flows. (English. Russian original) Zbl 1419.90039

Mosc. Univ. Comput. Math. Cybern. 43, No. 1, 17-24 (2019); translation from Vestn. Mosk. Univ., Ser. XV 2019, No. 1, 33-43 (2019).
MSC:  90B22 93C40 90B06
PDFBibTeX XMLCite
Full Text: DOI

Functional Gaussian approximation for dependent structures. (English) Zbl 1447.60003

Oxford Studies in Probability 6. Oxford: Oxford University Press (ISBN 978-0-19-882694-1/hbk). xv, 478 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

Estimates of functionals constructed from random sequences with periodically stationary increments. (English. Ukrainian original) Zbl 1409.60051

Theory Probab. Math. Stat. 97, 85-98 (2018); translation from Teor. Jmovirn. Mat. Stat. 97, 83-96 (2017).
PDFBibTeX XMLCite
Full Text: DOI

On the strong law of large numbers for sequences stationary in the narrow sense. (English. Russian original) Zbl 1382.60055

Vestn. St. Petersbg. Univ., Math. 50, No. 1, 11-14 (2017); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 62, No. 1, 17-21 (2017).
MSC:  60F15
PDFBibTeX XMLCite
Full Text: DOI

On the maxima of partial samples of random sequences with a pseudo-stationary trend. (English. Russian original) Zbl 1379.60038

J. Math. Sci., New York 227, No. 2, 219-228 (2017); translation from Statisticheskie Metody Otsenivaniya i Proverki Gipotez 21, 121-134 (2008).
MSC:  60F99 60G70
PDFBibTeX XMLCite
Full Text: DOI

Small deviations of sums of correlated stationary Gaussian sequences. (English. Russian original) Zbl 1377.60048

Theory Probab. Appl. 61, No. 4, 540-568 (2017); translation from Teor. Veroyatn. Primen. 61, No. 4, 626-658 (2016).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Short range and long range dependence. (English) Zbl 1368.60038

Dawson, Donald (ed.) et al., Asymptotic laws and methods in stochastics. A volume in honour of Miklós Csörgő on the occasion of his 80th birthday. Proceedings of the international symposium on asymptotic methods in stochastics, Ottawa, Canada, July 3–6, 2012. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-3075-3/hbk; 978-1-4939-3076-0/ebook). Fields Institute Communications 76, 283-294 (2015).
MSC:  60G10 60G15 60F05
PDFBibTeX XMLCite
Full Text: DOI

Estimates of functionals of periodically correlated stochastic processes. (Оцінки функціоналів від периодично корелованих процесів.) (Ukrainian) Zbl 1324.62001

Kyïv: Interservis (ISBN 978-617-696-270-0). 208 p. (2014).
PDFBibTeX XMLCite

The stochastic EM algorithm for censored mixed models. (English) Zbl 1302.65014

Dick, Josef (ed.) et al., Monte Carlo and quasi-Monte Carlo methods 2012. Proceedings of the 10th international conference on ‘Monte Carlo and quasi-Monte Carlo methods in scientific computing’, Sydney, Australia, February 13–17, 2012. Berlin: Springer (ISBN 978-3-642-41094-9/hbk; 978-3-642-41095-6/ebook). Springer Proceedings in Mathematics & Statistics 65, 553-567 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Filtration of linear functionals of periodically correlated sequences. (English. Ukrainian original) Zbl 1353.60041

Theory Probab. Math. Stat. 86, 51-64 (2013); translation from Teor. Jmovirn. Mat. Stat. 86, 43-55 (2012).
PDFBibTeX XMLCite
Full Text: DOI

Interpolation of periodically correlated stochastic sequences. (English. Ukrainian original) Zbl 1411.60050

Theory Probab. Math. Stat. 84, 43-56 (2012); translation from Teor. Jmovirn. Mat. Stat. 84, 43-56 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Minimax-robust estimation technique for stationary stochastic processes. (English) Zbl 1289.62001

Saarbrücken: LAP Lambert Academic Publishing (ISBN 978-3-659-19817-5). 289 p. (2012).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field